# SDR ASAA2018110626829

- Difficulty date: November 6, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 17,910 hours, 5,969 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Not Reported
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MAINTENANCE MESSAGE 75-20831, THE T3 SIGNAL IS OUT OF RANGE. LONG TIME FAULT. DEFERRED PER T/C 78273000. GROUNDED - YES. ON DEFERRAL.
